MathSciNet Relay Station
MathSciNet bibliographic data
MR2096675 17B67
Frenkel, Edward; Gaitsgory, Dennis $D$-modules on the affine Grassmannian and representations of affine Kac-Moody algebras. Duke Math. J. 125 (2004), no. 2, 279–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement